# SDR UIEA2017112702309

- Difficulty date: November 27, 2017
- Submitted: November 28, 2017
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 86,065 hours, 18,209 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Bleed Air Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LEFT BLD VALVE EICAS PRIOR TO ENGINE START. PERFORMED BITE PER FIM 36-10-827 NO FAULTS FOUND, EICAS MESSAGE CLEAR.
